# SDR ASAA2019092493790

- Difficulty date: September 19, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 33,895 hours, 9,814 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Warning Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, TRIED TO START APU BUT GOT THE FAULT LIGHT. TURNED APU SWITCH OFF. TRIED TO START AGAIN WITH SAME RESULT. ON THIRD ATTEMPT, APU STARTED NORMALLY. GROUNDED - YES. PERFORMED APU BITE TEST IAW B737-800 FIM 49-60-TASK 801. NO FAULT FOUND. PLACARD APU ON MEL 49-99A. APU IS ON CONTINUOUS RUN OPERATIONS. PER SEAMC SUCCESSFUL APU CSSP NOTED & IS NOW OK TO CLEAR MEL 49-99A. MEL 49-99A CLEARED, PLACARD REMOVED.
